# SDR AALA20000902

- Difficulty date: May 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGING AT EDGE OF DOUBLER STATION 680 BETWEEN STRINGER 28L AND 28R.  INSTALLED REPAIR DOUBLER AT STATION 671-690 STATION 28 LEFT PER SRM 53-30-3.  (M)
